# SDR LR7A2024032803383

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 2024T30040
- Condition: Cracked
- Location: Vertical Stab
- Component: Vert Stab, Lkheed
- Component part number: 37001113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING ST-5, FOUND LH V-STAB STIFFENER CRACKED AT FS1109.5, LBL10.5, VSS74. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20.    NR# 1001086298 / PSE# 55-10-03, AD 2012-06-09
